# SDR TWAA0004706

- Difficulty date: March 21, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- Aircraft time: 52,930 hours, 27,442 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Cargo Bin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE MID CARGO BIN BETWEEN STA 769 AND 789 THE RT TRACK WAS CORRODED IN SEVERAL LOCATIONS.  INSTALLED NEW TRACK PER SRM 6-70-01, PAGE 1.
